# SDR CALA2013050300264

- Difficulty date: April 30, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 16,387 hours, 5,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A82401
- Condition: Corroded
- Location: Bs 318-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG UPPER SIDE OF TRIANGULAR WEB MOUNTED ON S-23L APPROX FROM BS 318 TO 344.    PERFORMED INTERIM REPAIR IAW ECRA 5310-05731,
